Orbits and phase transitions in the multifractal spectrum

Nowotny, Thomas, Patzlaff, Heiko and Behn, Ulrich (2001) Orbits and phase transitions in the multifractal spectrum. Journal of Physics A: Mathematical and General, 34 (1). pp. 1-23. ISSN 8057–8079

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Thomas Nowotny
Date Deposited: 06 Feb 2012 20:35
Last Modified: 30 Apr 2012 14:36
URI: http://sro.sussex.ac.uk/id/eprint/26796
📧 Request an update